# SDR C77A20150409013

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 77943572
- Condition: Open
- Location: Power Supply
- Part time: 18,249 hours, 10,451 cycles
- Component: Power Supply, Diehl
- Component part number: 34002210
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD EMERGENCY EXIT SIGN IS INOPERATIVE AT R1 UPPER DOOR.  TROUBLESHOT WIRING & FOUND OPEN 3 AMP FUSE AT F4 POSITION.  R & R ELPU IAW AMM 33-50-01.  OPS CHECKED GOOD.
